De Medts, Tom, and Felix Rehren. “Jordan Algebras and 3-transposition Groups.” JOURNAL OF ALGEBRA 478 (2017): 318–340. Print.
De Medts, Tom, & Rehren, F. (2017). Jordan algebras and 3-transposition groups. JOURNAL OF ALGEBRA, 478, 318–340.
De Medts, Tom, and Felix Rehren. 2017. “Jordan Algebras and 3-transposition Groups.” Journal of Algebra 478: 318–340.
De Medts T, Rehren F. Jordan algebras and 3-transposition groups. JOURNAL OF ALGEBRA. 2017;478:318–40.
TY - JOUR
UR - http://lib.ugent.be/catalog/pug01:8507590
ID - pug01:8507590
LA - eng
TI - Jordan algebras and 3-transposition groups
PY - 2017
JO - (2017) JOURNAL OF ALGEBRA
SN - 0021-8693
PB - 2017
AU - De Medts, Tom WE01 801001465464 0000-0002-9504-5353
AU - Rehren, Felix
All data below are available with an Open Data Commons Open Database License. You are free to copy, distribute and use the database; to produce works from the database; to modify, transform and build upon the database. As long as you attribute the data sets to the source, publish your adapted database with ODbL license, and keep the dataset open (don't use technical measures such as DRM to restrict access to the database). The datasets are also available as weekly exports.